# SDR DL76L071288

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 80,101 hours, 12,058 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T0015117
- Part serial: D03547
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DIV DUE AUTOPILOTS WILL NOT ENGAGE-RUDDER RATIO AND AILERON LOCKOUT EICAS MSGS AND LIGHTS ILLUMINATED ON OVERHEAD PNL.  MSG CAME ON A 250 KTS GOT STAB TRIM LIGHT FOR 5 SEC MSG DID NOT GO AWAY WHEN WE SLOWED DOWN OR RECONFIGURED /C.  FOUND BOTH SAMS FAULTED RESET BOTH REPLACED LT SAM AS PRECAUTIONARY AP NOW EGAGE OK.  TEST 30 AND TEST 40 CARRIED OUT OK.  LAST FLT FAULTS SAM INFC WITH FCC-L-C-R, NO RUDDER RATIO FAULT BALLS.
